Skip to main content
Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

cancel
Showing results for 
Search instead for 
Did you mean: 

Something’s not right

Therese7
New Contributor

Response to medication

I have been prescribed a tricyclic antidepressant, a mood stabiliser and an antipsychotic for major depression. Has anyone else had experience with this combination of medications?

The mood stabiliser in particular, I would be interested in any side effects you may be experiencing. I feel very flat, emotionless, don’t feel ‘like myself’, and scared I will always feel this way. I also have a slight tremor. I can’t get into Psychiatrist for 2 more weeks. 

Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

For urgent assistance